Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ALGEBRAIC TREATMENT OF THE HYPER-COULOMB PROBLEM
Autore:
BIJKER R; IACHELLO F; SANTOPINTO E;
Indirizzi:
NATL AUTONOMOUS UNIV MEXICO,INST CIENCIAS NUCL,APARTADO POSTAL 70-543MEXICO CITY 04510 DF MEXICO YALE UNIV,CTR THEORET PHYS,SLOANE LAB NEW HAVEN CT 06520 UNIV GENOA,IST NAZL FIS NUCL,DIPARTIMENTO FIS,SEZ GENOA I-16164 GENOAITALY
Titolo Testata:
Journal of physics. A, mathematical and general (Print)
fascicolo: 45, volume: 31, anno: 1998,
pagine: 9041 - 9054
SICI:
0305-4470(1998)31:45<9041:ATOTHP>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Soggetto:
GROUND-STATE BARYONS; QUARK-MODEL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
34
Recensione:
Indirizzi per estratti:
Citazione:
R. Bijker et al., "ALGEBRAIC TREATMENT OF THE HYPER-COULOMB PROBLEM", Journal of physics. A, mathematical and general (Print), 31(45), 1998, pp. 9041-9054

Abstract

A completely algebraic treatment of the six-dimensional hyper-Coulombproblem is discussed in terms of an oscillator realization of the dynamical algebra of SO(7, 2). Closed expressions are derived for the energy spectrum and form factors.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 01/10/20 alle ore 05:18:51